Fields Institute Communications

Asymptotic Laws and Methods in Stochastics

A Volume in Honour of Miklós Csörgő

Editors: Dawson, D., Kulik, R., Ould Haye, M., Szyszkowicz, B., Zhao, Y. (Eds.)

  • ​Contains articles written by prominent scholars who have developed stochastics for the last forty years
  • Presents new results and recent research developments in important topics in both theoretical and applied probability and statistics
  • Features review articles providing a short history and state of the art of the field, in an effort to stimulate future research
see more benefits

Buy this book

eBook $99.00
price for USA (gross)
  • ISBN 978-1-4939-3076-0
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $129.00
price for USA
  • ISBN 978-1-4939-3075-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $129.00
price for USA
  • ISBN 978-1-4939-5011-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This book contains articles arising from a conference in honour of mathematician-statistician Miklόs Csörgő on the occasion of his 80th birthday, held in Ottawa in July 2012. It comprises research papers and overview articles, which provide a substantial glimpse of the history and state-of-the-art of the field of asymptotic methods in probability and statistics, written by leading experts.

The volume consists of twenty articles on topics on limit theorems for self-normalized processes, planar processes, the central limit theorem and laws of large numbers, change-point problems, short and long range dependent time series, applied probability and stochastic processes, and the theory and methods of statistics. It also includes Csörgő’s list of publications during more than 50 years, since 1962.

Table of contents (20 chapters)

  • Weak Convergence of Self-normalized Partial Sums Processes

    Csörgő, Miklós (et al.)

    Pages 3-15

  • Precise Asymptotics in Strong Limit Theorems for Self-normalized Sums of Multidimensionally Indexed Random Variables

    Deng, Dianliang (et al.)

    Pages 17-41

  • The Self-normalized Asymptotic Results for Linear Processes

    Peligrad, Magda (et al.)

    Pages 43-51

  • Some Results and Problems for Anisotropic Random Walks on the Plane

    Csáki, Endre (et al.)

    Pages 55-75

  • On the Area of the Largest Square Covered by a Comb-Random-Walk

    Révész, Pal

    Pages 77-85

Buy this book

eBook $99.00
price for USA (gross)
  • ISBN 978-1-4939-3076-0
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $129.00
price for USA
  • ISBN 978-1-4939-3075-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $129.00
price for USA
  • ISBN 978-1-4939-5011-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Asymptotic Laws and Methods in Stochastics
Book Subtitle
A Volume in Honour of Miklós Csörgő
Editors
  • Donald Dawson
  • Rafal Kulik
  • Mohamedou Ould Haye
  • Barbara Szyszkowicz
  • Yiqiang Zhao
Series Title
Fields Institute Communications
Series Volume
76
Copyright
2015
Publisher
Springer-Verlag New York
Copyright Holder
Springer Science+Business Media New York
eBook ISBN
978-1-4939-3076-0
DOI
10.1007/978-1-4939-3076-0
Hardcover ISBN
978-1-4939-3075-3
Softcover ISBN
978-1-4939-5011-9
Series ISSN
1069-5265
Edition Number
1
Number of Pages
XVI, 406
Topics